Coupling conditions for supply networks and resulting optimization problems


Göttlich, Simone ; Herty, Michael


DOI: https://doi.org/10.1002/pamm.200610372
URL: https://onlinelibrary.wiley.com/doi/abs/10.1002/pa...
Additional URL: https://www.researchgate.net/publication/239418456...
Document Type: Article
Year of publication: 2006
The title of a journal, publication series: Proceedings in Applied Mathematics and Mechanics : PAMM
Volume: 6
Issue number: 1
Page range: 783-784
Place of publication: Weinheim [u.a.]
Publishing house: Wiley-VCH
ISSN: 1617-7061
Publication language: English
Institution: School of Business Informatics and Mathematics > Wissenschaftliches Rechnen (Göttlich 2011-)
Subject: 510 Mathematics
Additional information: Online-Ressource

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.




+ Citation Example and Export

Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Herty, Michael (2006) Coupling conditions for supply networks and resulting optimization problems. Proceedings in Applied Mathematics and Mechanics : PAMM Weinheim [u.a.] 6 1 783-784 [Article]


+ Search Authors in

BASE: Göttlich, Simone ; Herty, Michael

Google Scholar: Göttlich, Simone ; Herty, Michael

ORCID: Göttlich, Simone ORCID: 0000-0002-8512-4525 ; Herty, Michael

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item